# SDR A6WA201040291

- Difficulty date: April 22, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,734 hours, 15,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R311719
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 484 INTERCOSTAL, INBD CLIP APPEARS CRACKED.  RBL 27 R & R UNIT SERVICEABLE CLIP PN 601R31171-9, PO 961346 AT RT FS 484, RBL 27.  INBD SIDE ALL WORK DONE IAW REO 601R-53-41-059, REV B AND SRM 51-25-16.
